Reduced models of Albert algebras.
Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 367-386
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Albert algebras, reduced models, Tits constructions, cohomological invariants, division algebras
@article{MZ_1996__223_3_174925,
author = {Holger P. Petersson and Michel L. Racine},
title = {Reduced models of {Albert} algebras.},
journal = {Mathematische Zeitschrift},
pages = {367--386},
year = {1996},
volume = {223},
number = {3},
zbl = {0881.17031},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174925/}
}
Holger P. Petersson; Michel L. Racine. Reduced models of Albert algebras.. Mathematische Zeitschrift, Tome 223 (1996) no. 3, pp. 367-386. http://geodesic.mathdoc.fr/item/MZ_1996__223_3_174925/